A q-analog of a general rational sum identity

Toufik Mansour, Mark Shattuck, Chunwei Song

نتاج البحث: نشر في مجلةمقالةمراجعة النظراء

ملخص

In this paper we provide a q-analog for a type of identity involving rational sums shown by Prodinger (Appl Anal Discrete Math 2(1):65-68, 2008). Our proof is algebraic and makes use of q-partial fractions and q-inverse pairs. A bijective proof involving a sign-changing involution is given for one of the main results.

اللغة الأصليةإنجليزيّة أمريكيّة
الصفحات (من إلى)297-303
عدد الصفحات7
دوريةAfrika Matematika
مستوى الصوت24
رقم الإصدار3
المعرِّفات الرقمية للأشياء
حالة النشرنُشِر - سبتمبر 2013

All Science Journal Classification (ASJC) codes

  • !!General Mathematics

بصمة

أدرس بدقة موضوعات البحث “A q-analog of a general rational sum identity'. فهما يشكلان معًا بصمة فريدة.

قم بذكر هذا